# SDR SY0A0201904230001

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N323RR
- Make and model: Lear 60LEAR
- Aircraft serial: 60160
- Aircraft time: 7,143 hours, 5,571 cycles
- Engine: Pwa PW305A
- Engine time: 5,426 hours, 4,107 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 6608505001
- Part serial: 3467
- Condition: Intermittent
- Location: Rt Itt
- Part time: 7,143 hours, 5,572 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ITT GAUGE POINTER INTERMITTENTLY WOULD NOT WORK, LED WORKS , SWAPPED RIGHT TO LEFT AND PROBLEM FOLLOWED. REPLACED ITT GAUGE, OPS CK GOOD
